Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular points of analytic transformations


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 19 (1918), 251-274
MSC: Primary 30D30
DOI: https://doi.org/10.1090/S0002-9947-1918-1501100-X
MathSciNet review: 1501100
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D30

Retrieve articles in all journals with MSC: 30D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501100-X
Article copyright: © Copyright 1918 American Mathematical Society